MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ2.5 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ2.5 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1961-92-022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Muscular Rigidity (1968); Pain (1994); Joint Laxity (4526); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of left total knee to address instability and pain/stiffness date of implantation: (b)(6) 2017 date of revision: (b)(6) 2021 (left knee) on (b)(6) 2017, patient received bilateral pfc sigma cemented posterior crutiate retaining, rotating platform total knee replacements to address significant pain & discomfort, dysfunction, and bone-on-bone arthritis and chondrosis.Patellas were resurfaced in both cases.There were no reported complications for either knee.Patient was seen in the physicians office for clinical follow-up on (b)(6) 2021.She presented with a painful, unstable left knee.Her diagnosis is global instability of the left, with plan to revise following the raising of covid 19 restrictions.On (b)(6) 2021, patient's left knee was revised to address moderate global instability with significant scarring/arthrofibrosis.Tibial insert was revised, and an extensive scar resection/synovectomy was performed.There were no complications reported.Treatment: revision of tibial insert.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2021, patient's left knee was revised to address moderate global instability with significant scarring/arthrofibrosis.Tibial insert was revised, and an extensive scar resection/synovectomy was performed.There were no complications reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Mfr# 1818910-2021-10967 is being retracted since it was found to be a duplicate of mrf# 1818910-2021-10468.Mfr# 1818910-2021-10468 will be kept for investigation purposes.

Brand Name
SIG RP AOX CRV INS SZ2.5 12.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key11870018
Report Number1818910-2021-10967
Device Sequence Number19062904
Product Code NJL
UDI-Device Identifier10603295076131
UDI-Public10603295076131
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1961-92-022
Device Catalogue Number196192022
Device Lot Number8528945
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer05/19/2021
05/30/2022
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date06/04/2021
06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 3 40G.; DEPUY CMW 3 40G.; MBT CEM KEEL TIB TRAY SZ2.5.; PFC*SIGMA C/R NPOR FEM LTSZ2.5.; PFC*SIGMA/OV/DOME PAT 3PEG,35.; SIG RP AOX CRV INS SZ2.5 12.5.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite